# SDR CALA2022102402911

- Difficulty date: October 22, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767
- Aircraft serial: 30026
- Aircraft time: 79,543 hours, 16,636 cycles
- System (JASC): 3400 · Navigation System
- Part: None
- Part number: NA
- Condition: Stuck
- Location: N/A
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 10000 BOTH CA AND FO AIRSPEED MAX  LIMIT STUCK AT 260 AIR RETURN TO EWR UPON ARRIVAL CONFIRMED BOTH AIRSPEED INDICATORS STUCK AT 260 KNTS. CYCLED S591 VMO/MMO SWITCH MAX AIRSPEED LIMIT INDICATOR CKED NORMAL. SECURED SWITCH WITH SAFETY WIRE.
